Tuesday, July 26, 2011

Yes, I'm Complaining Again

This headache from the Lupron needs to stop. It feels just like the headaches I used to get with the spinal taps...yup, it's that bad. I have tried drinking some coffee as that usually helps. It feels a tiny bit better for about 30 minutes after but I think that the coffee is triggering rebound headaches as they come back with a vengeance. Advil isn't working, Tylenol isn't working...nothing helps. I emailed the nurse manager from my clinic a little while ago and asked her if we can just do baselines sooner rather than later as I can't take much more of this. The worst part is that I am leading an in-service tomorrow for about 25 people and I don't know how I am going to do it. This headache as turned me into quite the bitch. Has anyone else experienced headaches like this with Lupron? I have been on it one other time for down regulation and many times as part of a Flare protocol, but I never experienced anything like this before. Maybe it is because I am on double the dose this time??? All I know is that I can't wait to stop it and replace it with the Ganirelix. Enough is enough!!

**I have been trying to type this post all night but every time I stare at the computer screen the discomfort gets so bad that I actually get nauseous. This post has been a work in progress for about 3 hours.**

2 comments:

  1. Headaches are the worst when nothing helps alleviate them. I'm sorry you're having to deal with all of this.

    I hope you're feeling better soon.

    ReplyDelete
  2. Yes, unfortunately, I also suffer from Lupron headaches, even with a fairly low dose (10 IU). They started about 3 days after beginning Lupron, and have been daily ever since. Tylenol/Aleve/Etc. don't do much to take the edge off. I haven't tried caffeine, as I am trying to go caffeine-free prior to ER this time, to make it easier to stay that way post transfer (I am a serious coffee addict when not in the middle of IVF).

    My only solution has been to take lots of naps, and as I'm a total bear lately, Hubby hasn't complained one bit!

    Today was my last day of Lupron (after starting it July 4th), and I'm hoping YOUR last day comes super-quickly.

    Hugs,
    Jo

    ReplyDelete